# SDR P5CA2018111300350

- Difficulty date: November 13, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 13,590 hours, 3,896 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Status Message
- Condition: False Activation
- Location: Rt Eng Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG FIRE LP 1 STATUS MESSAGE DISPLAYED ( ENG FIRE / OVHT SYSTEM PASS & MSG ERASED PER AMM 26-11-00 )
